# SDR SWAA2024072907516

- Difficulty date: June 30, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT LH SIDE PLATE BETWEEN STA. 500E-500F.(MARKED)<[01] BLENDED AREAS; REMOVED .010 ' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION REPLACED ON NR# TTG8Q00UA2SG.;[02] BLENDED AREAS; REMOVED .010 ' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION REPLACED ON NR# TTG8Q00UA2SG.;[03] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[04] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))]
